# SDR AALA201710239034

- Difficulty date: October 20, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 46,841 hours, 28,241 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING RUDDER FOR REPORT OF AIRFRAME VIBRATION, MAINTENANCE FOUNT EXCESSIVE PLAY ON VERTICAL STABILIZER HINGE FITTINGS 2, 3, 5, AND 7.   REPLACED IAW AMM 55-36-41 .  AIRCRAFT WAS GROUNDED.
